# SDR TRBA2009043

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 17,715 hours, 20,659 cycles
- Engine: Pwc PW127F
- Engine time: 20,385 hours, 21,914 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 156100
- Part serial: 1163
- Condition: Malfunctioned
- Location: Rt Eng Oil
- Part time: 14,115 hours, 14,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT AT 1000 FT AGL NR 2 ENGINE OIL PRESS WAS FLUCTUATING AT 55 PSI (CAUTION ZONE).  CAP WARNING LIGHT ON.  CLIMBED TO 4000 FT, CHANGED POWER SETTINGS AND NO CHANGES IN PRESSURE INDICATION.  PROCEEDED WITH PRECAUTIONARY ENGINE SHUTDOWN AND RETURNED TO DFW.  REMOVED AND REPLACED OIL PRESSURE SWITCH IAW AR 72 JIC NR 79-34-61.  LEAK CHECK GOOD IAW ATR 72 JIC NR 79-34-00.  REQUEST FCF.
